Existence of Solution for Singular Two-point Boundary Value Problem of Second-order Differential Equation
Authors: Xiguang Li
In this paper, by constructing a special set and utilizing fixed point theory in coin, we study the existence of solution of singular two point’s boundary value problem for second-order differential equation, which improved and generalize the result of related paper.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1058795Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 825
 Zhang Yong. Positive solutions of singular sublinear Dirichlet boundary value problems. J Math. anal 1995;2(2)329-339.
 Wang Hongzhou,Ge Weigao. Positive solutions of singular second order boundary value problem. ACTA MATHEMATICA SINICA 1999;42(1)112-118.
 LiuYansheng.Positive solutions of singular differential equations in Banach Space. ACTA MATHEMATICA SINICA 2004;47:131-140.
 Wang Xinhua. Positive solutions of singular second order boundary value problem. Mathematics in Practice and Theory 2000;14:252-255.
 Guo Dajun.Nonlinear functional analysis.Shandong Publishong House Science and Technology ;2002:316.